# SDR QXEA2020072100214

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,061 hours, 46,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE STOP BUMPER SHATTERED WHEN OPENING DOOR. REMOVED FROM SERVICE. INSTALLED NEW MCD HANDLE STOP BUMPER REF Q400 AMM 52-11-11-400-801 STEP 4.I AND MCN 6520839-01 ISS. 1. CLOSED DOOR A COUPLE OF TIMES WITH BUMPER REMAINING SECURE. AIRCRAFT RETURNED TO SERVICE.
